# SDR SWAA2024080811655

- Difficulty date: July 12, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO R/H SIDE 'Z' CHANNEL FASTENER HOLE AT STA 757 HAS CORROSION<[01] REFERED TO TASK CARD TTG8Q00UJU5V.;[02] VERIFIED STEP 1. TTG8Q00UJU5V
